# SDR SIMA202002132002

- Difficulty date: February 12, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000609
- Aircraft time: 8,834 hours, 5,709 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1583901
- Part serial: 1624
- Condition: Failed
- Location: Rt Wing Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP FAIL ON EICAS INITIAL FLAP EXTENSION ATTEMPT AT 210 KTS SLATS EXTENDED TO FULL WHEN COMMANDED WHENEVER SLATS EXTENDED "TRANSFERRED TO NRWC 044-DFW-01403"-C/A-REMOVED AND REPLACED RH INBOARD FLAP #2 ACTUATOR IAW EMB 175 AMM 27-51-01. FLAP SYSTEM OPERATIONAL CHECK GOOD.
